# SDR TRAX200801049

- Difficulty date: August 23, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 22,856 hours, 18,891 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLOOR SEAT TRACK CORRODED FROM FS 559+16 TO 559+80 (RESOLVED ON W/O 96197 TASKCARD N/R 00024) R&R RT INBD SEAT TRACK FROM FS559+16 TO 559+80. PER SRM 51-41-00.
